# SDR COEA2017052711923

- Difficulty date: May 27, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,300 hours, 40,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: S53371310204
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN STRAP AT FRAME 16 CORRODED FORWARD OF THE FRAME, BELOW STRINGER 9R.   REPAIRED IAW PCETS-852/17.
